# SDR EVCA2015071315

- Difficulty date: July 9, 2015
- Submitted: July 13, 2015
- Operation: Air carrier
- Aircraft: N53AE
- Make and model: Bell 206L-1
- Aircraft serial: 45300
- Aircraft time: 30,348 hours, 69,256 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Fitting
- Part number: 206033107055
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND AN APPROX 1 INCH LONG CRACK ALONG WITH SEVERAL SMALLER, APPROX .25 INCH LONG CRACKS IN A CLIP LOCATED ON THE FS 145 BULKHEAD, CLIP PN 206-033-107-055.
